Formas Normales, Complejidad y Bifurcaciones de Sistemas Dinámicos

Referencia: P12-FQM-1658

Tipo: Proyecto de investigación
Programa financiador: Proyectos de Excelencia de la Junta de Andalucía
Entidad financiadora: Consejería de Economía, Innovación y Ciencia
Ámbito: Autonómico
Convocatoria competitiva:
Fecha de inicio: 30/01/2014
Fecha de fin: 16/02/2019
Participantes en la financiación
Nombre Rol
Ponce Nuñez, Enrique Responsable
Díaz Madrigal, Santiago Investigador/a
Domínguez Moreno, María de la Cinta Investigador/a
Galán Vioque, Jorge Investigador/a
Fernández Sánchez, Fernando Investigador/a
Reyes Columé, Manuel Investigador/a
Freire Macías, Emilio Investigador/a
Contreras Márquez, Manuel Domingo Investigador/a
García García, Cristóbal Investigador/a
García Medina, Elisabeth Investigador/a
Torres Peral, Francisco Investigador/a
García Archilla, Juan Bosco Investigador/a
Rodríguez Luis, Alejandro José Investigador/a
Fuentes Díaz, Natalia Investigador/a
Carmona Centeno, Victoriano Investigador/a
Ordóñez Sánchez, Manuel Investigador/a
Checa Camacho, Isabel Investigador/a
Vela Felardo, Elisabet Investigador/a
Acosta Rodríguez, José Ángel Investigador/a
Merino Morlesín, Manuel Investigador/a
Molina Becerra, Mónica Investigador/a
Fernández García, Soledad Investigador/a
Algaba Durán, Antonio Investigador/a
Ros Padilla, Francisco Javier Investigador/a
Gamero Gutiérrez, Estanislao Investigador/a
Publicaciones relacionadas
Tipo Año Título Fuente
Artículo 2021 A new simple proof for Lum–Chua's conjecture Nonlinear Analysis: Hybrid Systems
Artículo 2021 An algebraic version of the active disturbance rejection control for second-order flat systems INTERNATIONAL JOURNAL OF CONTROL
Artículo 2021 Asymptotic expansions for a degenerate canard explosion PHYSICA D-NONLINEAR PHENOMENA
Artículo 2021 Bifurcation set for a disregarded Bogdanov-Takens unfolding: application to 3D cubic memristor oscillators NONLINEAR DYNAMICS
Artículo 2021 Characterizing orbital-reversibility through normal forms Qualitative Theory of Dynamical Systems
Artículo 2021 High-order approximation of heteroclinic bifurcations in truncated 2D-normal forms for the generic cases of hopf-zero and nonresonant double hopf singularities SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS
Artículo 2021 Integral characterization for Poincaré half-maps in planar linear systems JOURNAL OF DIFFERENTIAL EQUATIONS
Artículo 2021 Orbital hypernormal forms SYMMETRY-BASEL
Artículo 2020 Analytical approximation of cuspidal loops using a nonlinear time transformation method APPLIED MATHEMATICS AND COMPUTATION
Artículo 2020 Analytical approximation of the canard explosion in a van der Pol system with the nonlinear time transformation method PHYSICA D-NONLINEAR PHENOMENA
Artículo 2020 Asymptotic expansions for a family of non-generic canards using parametric representation Applied Mathematics Letters
Artículo 2020 Bifurcations from a center at infinity in 3D piecewise linear systems with two zones PHYSICA D-NONLINEAR PHENOMENA
Artículo 2020 Computation of all the coefficients for the global connections in the Z2-symmetric Takens-Bogdanov normal forms COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2020 Dynamic analysis of self-oscillating H-bridge inverters with state feedback JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
Artículo 2020 High-Order Analysis of Canard Explosion in the Brusselator Equations INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo 2020 Hopf bifurcation at infinity in 3D symmetric piecewise linear systems. Application to a Bonhoeffer–van der Pol oscillator NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
Artículo 2020 Periodic Orbit Bifurcations in Planar Hysteretic Systems without Equilibria INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo 2019 A nonlinear time transformation method to compute all the coefficients for the homoclinic bifurcation in the quadratic Takens-Bogdanov normal form NONLINEAR DYNAMICS
Artículo 2019 Bifurcation Patterns in Homogeneous Area-Preserving Piecewise-Linear Maps Qualitative Theory of Dynamical Systems
Artículo 2019 Delay effects on the limit cycling behavior in resonant inverters with state feedback IEICE NONLINEAR THEORY AND ITS APPLICATIONS
Artículo 2019 Nonlinear Dynamic Modeling and Analysis of Self-Oscillating H-Bridge Parallel Resonant Converter Under Zero Current Switching Control: Unveiling Coexistence of Attractors IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS
Artículo 2019 On the Teixeira singularity bifurcation in a DC-DC power electronic converter NONLINEAR DYNAMICS
Artículo 2019 Periodic orbits in hysteretic systems with real eigenvalues NONLINEAR DYNAMICS
Artículo 2019 Revisiting the analysis of a codimension-three Takens-Bogdanov bifurcation in planar reversible systems NONLINEAR DYNAMICS
Artículo 2019 Saddle-node of limit cycles in planar piecewise linear systems and applications DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Artículo 2019 Study of a dynamical system with a strange attractor and invariant tori PHYSICS LETTERS A
Artículo 2019 Study of a simple 3D quadratic system with homoclinic flip bifurcations of inward twist case C-in COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2019 Suppression of Undesired Attractors in a Self-Oscillating H-Bridge Parallel Resonant Converters Under Zero Current Switching Control IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS II-EXPRESS BRIEFS
Artículo 2018 A multiple focus-center-cycle bifurcation in 4D discontinuous piecewise linear memristor oscillators NONLINEAR DYNAMICS
Ponencia 2018 Cavity losses estimation in CSP applications INTERNATIONAL CONFERENCE ON CONCENTRATING SOLAR POWER AND CHEMICAL ENERGY SYSTEMS (SOLARPACES 2017)
Artículo 2018 Comments on "Shilnikov chaos and Hopf bifurcation in three-dimensional differential system" OPTIK
Artículo 2018 Homoclinic-doubling and homoclinic-gluing bifurcations in the Takens-Bogdanov normal form with D-4 symmetry CHAOS
Artículo 2018 Limit cycle bifurcations in resonant LC power inverters under zero current switching strategy NONLINEAR DYNAMICS
Artículo 2018 New aspects of the orbital normal form of the Hopf singularity: The Rayleigh and the van der Pol forms INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS
Artículo 2018 Quantitative Stability of Certain Families of Periodic Solutions in the Sitnikov Problem SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS
Artículo 2018 Revisiting the Teixeira Singularity Bifurcation Analysis: Application to the Control of Power Converters INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo 2018 Stabilisation of state-and-input constrained nonlinear systems via diffeomorphisms: A Sontag's formula approach with an actual application INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
Artículo 2018 Stability and bifurcations of even periodic orbits in the Sitnikov problem CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY
Artículo 2018 Structural stability of planar quasi-homogeneous vector fields JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Artículo 2018 The boundary focus-saddle bifurcation in planar piecewise linear systems. Application to the analysis of memristor oscillators NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
Artículo 2018 Two limit cycles in Liénard piecewise linear differential systems JOURNAL OF NONLINEAR SCIENCE
Artículo 2017 A bifurcation analysis of planar nilpotent reversible systems NONLINEAR DYNAMICS
Artículo 2017 Including homoclinic connections and T-point heteroclinic cycles in the same global problem for a reversible family of piecewise linear systems APPLIED MATHEMATICS AND COMPUTATION
Artículo 2017 On Discontinuous Piecewise Linear Models for Memristor Oscillators INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo 2017 Unravelling the dynamical richness of 3D canonical memristor oscillators MICROELECTRONIC ENGINEERING
Artículo 2016 Bifurcation Analysis of a DC-DC Bidirectional Power Converter Operating with Constant Power Loads INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo 2016 Canards in a minimal piecewise-linear square-wave burster CHAOS
Artículo 2016 Canards, Folded Nodes, and Mixed-Mode Oscillations in Piecewise-Linear Slow-Fast Systems SIAM REVIEW
Artículo 2016 Jump bifurcations in some degenerate planar piecewise linear differential systems with three zones PHYSICA D-NONLINEAR PHENOMENA
Artículo 2016 Mixed-Mode Oscillations in a piecewise linear system with multiple time scale coupling PHYSICA D-NONLINEAR PHENOMENA
Artículo 2016 Resonances of periodic orbits in the Lorenz system NONLINEAR DYNAMICS
Artículo 2016 Superluminal periodic orbits in the Lorenz system COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2016 Takens-Bogdanov bifurcations of equilibria and periodic orbits in the Lorenz system COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2016 The center problem. A view from the normal form theory JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Artículo 2015 A Simple Solution to the Braga-Mello Conjecture INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo 2015 An exact homoclinic orbit and its connection with the Rossler system PHYSICS LETTERS A
Artículo 2015 Analysis of the T-point-Hopf bifurcation in the Lorenz system COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2015 Nonlinear Analysis of Interconnected Power Converters: A Case Study IEEE JOURNAL ON EMERGING AND SELECTED TOPICS IN CIRCUITS AND SYSTEMS
Artículo 2015 On orbital-reversibility for a class of planar dynamical systems COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2015 Study of the Hopf bifurcation in the Lorenz, Chen and Lu systems NONLINEAR DYNAMICS
Artículo 2015 Swath-acquisition planning in multiple-satellite missions: an exact and heuristic approach IEEE TRANSACTIONS ON AEROSPACE AND ELECTRONIC SYSTEMS
Artículo 2015 Uniqueness and Non-uniqueness of Limit Cycles for Piecewise Linear Differential Systems with Three Zones and No Symmetry JOURNAL OF NONLINEAR SCIENCE
Artículo 2014 A general mechanism to generate three limit cycles in planar Filippov systems with two zones NONLINEAR DYNAMICS
Artículo 2014 Comment on "Existence of heteroclinic and homoclinic orbits in two different chaotic dynamical systems" [Appl. Math. Comput. 218 (2012) 11859-11870] APPLIED MATHEMATICS AND COMPUTATION
Revisión 2014 Continuation of periodic orbits in symmetric Hamiltonian and conservative systems EUROPEAN PHYSICAL JOURNAL-SPECIAL TOPICS
Artículo 2014 Noose bifurcation and crossing tangency in reversible piecewise linear systems NONLINEARITY
Artículo 2014 Resolution of an Antenna-Satellite assignment problem by means of Integer Linear Programming AEROSPACE SCIENCE AND TECHNOLOGY
Nota: la fuente de financiación de las publicaciones se ha obtenido de WOS